# SDR 97ZZZX3680

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40KM
- Make and model: Cessna 441
- Aircraft serial: 4410053
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Canted Rib
- Part number: 57222062
- Condition: Cracked
- Location: Lt Wing
- Part time: 4,450 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, FOUND BOTH RT AND LT CANTED RIBS TOP CAPS TO BE CRACKED.  CRACKS START AT AFT SIDE OF FORWARD WING SPAR AND RUN AFT, PARALLEL TO THE BEND RADIUS.  STOP DRILLED BOTH ENDS OF EACH CRACK PER CESSNA ENGINEERING INSTRUCTIONS.
